# SDR AALA950130

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT AT AFT FLIGHT ATTENDANT POSITION FOUND INTERMITTENT.  RESECURED EMERGENCY FLOOR LIGHT CONNECTOR AT AFT FLIGHT ATTENDANT POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
